# SDR 98ZZZX968

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: E.U.A. Air Support Inc, repair station EUJR141L
- Aircraft: N977TW
- Make and model: Amd FALCONE
- Aircraft serial: 13
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fus Fwd Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CORROSION WAS DISCOVERED DURING B, C INSPECTIONS:  FUSELAGE FORWARD LOWER SECTION - CORROSION BETWEEN SKIN AND FRAMES/STRINGERS.  FRAME 7 TO FRAME 19 ON PANELS BETWEEN S22L AND S22R.  REPLACEMENT OF BOTH SKIN PANELS AND CLEANING AND TREATING OF ATTACHING SKINS.  SUBMITTER SUGGESTED CONDENSATION AND MOISTURE RETAINED BY SOUNDPROOFING COULD BE A POSSIBLE CAUSE.  ACFT TT:  28,446 HRS.  LANDINGS:  23,592.
